MathSciNet Relay Station
MathSciNet bibliographic data
MR473906 (57 #13565) 47B37 (46L99)
Šteĭnberg, B. Ja. Operators of discrete convolution type and their Noethericity. (Russian) Mat. Zametki 23 (1978), no. 3, 417–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement